Results in Mathematics

, Volume 53, Issue 3, pp 279–286

General King-Type Operators

Article

DOI: 10.1007/s00025-008-0338-9

Cite this article as:
Gonska, H., Piţul, P. & Raşa, I. Results. Math. (2009) 53: 279. doi:10.1007/s00025-008-0338-9

Abstract.

We introduce sequences of operators Vn of King’s type and study them in regard to uniform convergence, global smoothness preservation, the approximation of decreasing and convex functions, the validity of a Voronovskaja- type theorem and a recursion formula generalizing a corresponding result for the classical Bernstein operators.

Mathematics Subject Classification (2000).

41A25 41A36 

Keywords.

King-type operators positive linear operators Voronovskaja-type theorem global smoothness preservation recursion formula 

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Duisburg-EssenDuisburgGermany
  2. 2.Maria-Sibylla-Merian-GymnasiumKrefeldGermany
  3. 3.Department of MathematicsTechnical UniversityCluj-NapocaRomania

Personalised recommendations